# SDR DALA2020062622512

- Difficulty date: June 20, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,842 hours, 14,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1A-4A AND 33GF - 38GF ARE INOPERATIVE. REPLACED CHARGER ASSEMBLY M736, ALSO BATTERY AND CHARGER ASSEMBLY M732. SYSTEM OPERATION IS NORMAL.
